# SDR ASAA2013111696613

- Difficulty date: November 16, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072366
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY AFT FRAME IS CRACKED .2500 AT THE UPPER RADIUS AT STA 492 (LOWER STOP PAD) INBD CORNER, DETECTED BY HFEC FROM AFT SIDE.  ACFT GROUNDED.  R & R FRAME AT STA 492, STR 16R-28R IAW SRM 51-40-05-0G-0 AND 51-40-02-0G-0.
